# SDR CALA2014063091374

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 71,868 hours, 26,054 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

15 MINUTES AFTER TOP OF CLIMB HAD LATERAL FUEL IMBALANCE OF 1800 LBS.   LT SIDE LOW, REBALANCED 1 - 2.  REPLACED LT MAIN TANK FUEL SOV BODY & ACTUATOR IAW AMM 28-21-02.  REPLACED THE LT MAIN TANK SCAVENGE SYS FLOAT VLV IAW MM 28-22-10.  NO TRANSFER OF FUEL DURING CHECK.  CHECKED FUEL FEED SYS IAW LM CALLOUT SEE SEQUENCE 8682017, FEED SYS CHECKED GOOD.
